# SDR ASOA01250

- Difficulty date: October 20, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N274AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 12009846001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE CROSS BEAM AT FRAME 16 WAS CORRODED FROM THE LEFT BUTT STRAP TO THE LEFT WALL.  MAINTENANCE REMOVED AND REPLACED CORRODED CROSS BEAM IAW SRM 51-40-02.  (M)
